UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

Flow through a curved duct using nonlinear two-equation turbulence models

Sotiropoulos, F; Ventikos, Y; (1998) Flow through a curved duct using nonlinear two-equation turbulence models. AIAA JOURNAL , 36 (7) pp. 1256-1262. 10.2514/2.507.

Full text not available from this repository.
Type: Article
Title: Flow through a curved duct using nonlinear two-equation turbulence models
DOI: 10.2514/2.507
Keywords: Science & Technology, Technology, Engineering, Aerospace, Engineering, ALGEBRAIC STRESS MODELS, 2ND-MOMENT CLOSURE, TRANSITION DUCT, BOUNDARY-LAYERS, PREDICTION
UCL classification: UCL > Provost and Vice Provost Offices
UCL > Provost and Vice Provost Offices > UCL BEAMS
UCL > Provost and Vice Provost Offices > UCL BEAMS > Faculty of Engineering Science
UCL > Provost and Vice Provost Offices > UCL BEAMS > Faculty of Engineering Science > Dept of Mechanical Engineering
URI: http://discovery.ucl.ac.uk/id/eprint/1415105
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item